# SDR DALA2021051102664

- Difficulty date: May 10, 2021
- Submitted: May 11, 2021
- Operation: Air carrier
- Aircraft: N407DX
- Make and model: Airbus A330-941
- Aircraft serial: 1957
- Aircraft time: 1,400 hours, 170 cycles
- System (JASC): 3840 · Air Supply (Water Pressure System)
- Part: Switch
- Condition: Out Of Position
- Location: Potable Water
- Stage of operation: CR
- How discovered: O
- Nature of condition: W, J
- Precautionary procedure: A

## Discrepancy

SHIP 3407 ATB. DUE TO NO POTABLE WATER PRESSURE THROUGHOUT THE AIRCRAFT. GAUGE SHOWED 50% WATER REMAINING. CORRECTIVE ACTION: FOUND (WATER DEPRESSURIZATION) SELECTED ON FAP WATER WASTE PAGE. WATER SYSTEM REFILLED AND DEPRESS SELECTED OFF. WATER PRESSURE IS NORMAL. (7283243)
